MathSciNet Relay Station
MathSciNet bibliographic data
MR2661891 93D21 (34C28 34D06 37N35)
Li, Xian-Feng; Leung, Andrew Chi-Sing; Liu, Xiao-Jun; Han, Xiu-Ping; Chu, Yan-Dong Adaptive synchronization of identical chaotic and hyper-chaotic systems with uncertain parameters. Nonlinear Anal. Real World Appl. 11 (2010), no. 4, 2215–2223.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement